# SDR 02FDEA00542

- Difficulty date: July 26, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727-22
- Aircraft serial: 21289
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AROUND 2 FASTENER HOLES BS 480 RBL 10 WL 208.  REMOVED AND REPLACED FLOORBEAM PER SRM 53-10-8 FIG 8.
